# SDR DJFA20190127001

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N367FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500378
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, G, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT WE HAD SWPS FAULT CAS AND SPOILER FAULT CAS ONLY. ON THE MFD IN YELLOW "X" FLAP POSITION, FLAP INDICATION AND PITCH TRIM FLAPS STAYED AT ZERO AND WOULD NOT EXTEND. PITCH TRIM WORKED/ BACKUP PITCH TRIM DIDN'T WORK. AIRCRAFT LANDED WITHOUT INCIDENT. COMPLIED WITH FLAP SYSTEM OPERATIONAL CHECK REF AMM 27-50-00-710-801-A OPS CHECK GOOD. PERFORMED HORIZONTAL STAB PITCH TRIM SYSTEM OPS CHECK IAW AMM CH 27-40-00-710-801-A. OPS CHECK GOOD. PERFORMED PUSHER CUTOUT SWITCH OPERATIONAL CHECK IAW AMM CH 27-36-03-710-801-A. OPS CHECK GOOD.
